PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 5 | 2 | 154-155
Tytuł artykułu

Artifact mimicking non-sustained polymorphic ventricular tachycardia in a patient with recent myocardial infarction

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A 78-year-old woman with a history of recent myocardial infarction was admitted to the coronary care unit because of dyspnea. The baseline ECG revealed sinus rhythm of 90 beats/min. Two hours after her admission, her body temperature raised to 38.8 degrees Celcius accompanied by shaking chills. Wide complex tachycardia runs consistent with polymorphic ventricular tachycardia synchronous with shaking chills were noticed on the monitor. Closer observation of the ECG revealed the presence of normal QRS complexes at the cycle length of baseline rhythm. It was presumed that artifact due to shaking chills was responsible for the ECG abnormalities.
Słowa kluczowe
Wydawca

Czasopismo
Rocznik
Tom
5
Numer
2
Strony
154-155
Opis fizyczny
Daty
wydano
2010-04-01
online
2010-04-17
Twórcy
autor
  • Yeditepe University Hospital, Istanbul, Turkey
  • Yeditepe University Hospital, Istanbul, Turkey
  • Yeditepe University Hospital, Istanbul, Turkey
Bibliografia
  • [1] Knight B.P., Pelosi F., Michaud G.F., Strickberger S.A., Morady F. Physician interpretation of electrocardiographic artifact that mimics ventricular tachycardia, Am. J. Med. 2001, 110, 335–8 http://dx.doi.org/10.1016/S0002-9343(01)00627-1[Crossref]
  • [2] Knight B.P., Pelosi F., Michaud G.F., Strickberger S.A., Morady F. Clinical consequences of electrocardiographic artifact mimicking ventricular tachycardia, N. Engl. J. Med. 1999, 341, 1270–4 http://dx.doi.org/10.1056/NEJM199910213411704[Crossref]
  • [3] Zipes D.P., Camm A.J., Borggrefe M., Buxton A.E., Chaitman B., Fromer M., et al., ACC/AHA/ESC 2006 Guidelines for Management of Patients With Ventricular Arrhythmias and the Prevention of Sudden Cardiac Death. Circulation, 2006, 114:e, 385–484 http://dx.doi.org/10.1161/CIRCULATIONAHA.106.178233[Crossref]
  • [4] Mueller C., Scholer A., Laule-Kilian K., Martina B., Schindler C., Buser P., Pfisterer M., Perruchoud A.P., Use of B-type natriuretic peptide in the evaluation and management of acute dyspnea., N. Engl. J. Med. 2004, 350, 647–54 http://dx.doi.org/10.1056/NEJMoa031681[Crossref]
  • [5] Samaniego N.C., Morris F., Brady W.J., Electrocardiographic artefact mimicking arrhythmic change on the ECG, Emerg. Med. J., 2003, 20, 356–7 http://dx.doi.org/10.1136/emj.20.4.356[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_2478_s11536-008-0031-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.